# SDR REXA2024032000289

- Difficulty date: March 2, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY EXIT DOOR POSSIBLE CRACK NEAR BASE OF UPPER LUG.   REPAIRED AFT LH EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA NO: CRJ952-16063 REV IR DATED 3/4/2024
